Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 276, NWS Memphis, TN

June 11, 2012Lee County, Phillips County, Arkansas; Tunica County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Jun 11, 2012, 4:45 PM CDT for Lee County, Phillips County, Arkansas; Tunica County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2012, 4:45 PM CDT (21:45 UTC)
Expired
Jun 11, 2012, 5:30 PM CDT
In force
45 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Lee County, AR, Phillips County, AR, Tunica County, MS

The radar

The Memphis radar (KNQA), 131 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2451 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WUUS54 KMEG 112145
SVRMEG
ARC077-107-MSC143-112230-
/O.NEW.KMEG.SV.W.0276.120611T2145Z-120611T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LEE COUNTY IN EASTERN ARKANSAS...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  WEST CENTRAL TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 530 PM CDT

* AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR MARVELL...AND MOVING SOUTHEAST AT 25
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE...
  HELENA...MARVELL...WEST HELENA AND ST FRANCIS NATIONAL PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3458 9050 3436 9073 3437 9076 3436 9077
      3433 9076 3423 9087 3434 9102 3446 9101
      3448 9106 3473 9106 3474 9111 3484 9111
TIME...MOT...LOC 2145Z 301DEG 22KT 3455 9095

$$
1 follow-up statement
066 
WWUS54 KMEG 112225
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
525 PM CDT MON JUN 11 2012

ARC077-112235-
/O.CAN.KMEG.SV.W.0276.000000T0000Z-120611T2230Z/
LEE AR-
525 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LEE COUNTY IS
CANCELLED...

AT 525 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3463 9106 3463 9062 3458 9050 3436 9073
      3437 9076 3436 9077 3433 9076 3423 9087
      3434 9101 3446 9101 3448 9106
TIME...MOT...LOC 2225Z 301DEG 22KT 3442 9070

$$

ARC107-MSC143-112230-
/O.CON.KMEG.SV.W.0276.000000T0000Z-120611T2230Z/
PHILLIPS AR-TUNICA MS-
525 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WEST CENTRAL TUNICA AND PHILLIPS COUNTIES...

AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR PRESTON PLACE...OR 9 MILES
SOUTHWEST OF HELENA...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE...
HELENA...LAKE VIEW...MARVELL...WEST HELENA...QUARLES...SPRING
CREEK...TURKEY SCRATCH...CREIGH...CYPERT...GOBELL...LAMBROOK...MODOC
AND HOOP SPUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3463 9106 3463 9062 3458 9050 3436 9073
      3437 9076 3436 9077 3433 9076 3423 9087
      3434 9101 3446 9101 3448 9106
TIME...MOT...LOC 2225Z 301DEG 22KT 3442 9070

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:20 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 11, 3:20 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
320 PM CDT MON JUN 11 2012

.DISCUSSION...

A SEVERE FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM (MCS)
CURRENTLY ACROSS NORTHWEST TENNESSEE INTO EASTERN ARKANSAS WILL
CONTINUE TO RACE SOUTHEASTWARD THROUGH THE REMAINDER OF THE
AFTERNOON AND EVENING HOURS. THIS LINE HAS HAD A HISTORY OF WIND
DAMAGE AND THE PRE-CONVECTIVE ENVIRONMENT REMAIN FAVORABLE FOR
CONTINUED WIND DAMAGE WITH MLCAPES IN EXCESS OF 4000 J/KG. THIS
MCS CONTINUES TO MOVE ALONG THE NORTHEAST PERIPHERY OF STRONGER
CAPPING/EML OVER THE ARKLATEX REGION. THIS LINE OF SEVERE
THUNDERSTORMS SHOULD MOVE THROUGH THE REMAINDER OF THE FORECAST
AREA THROUGH THE EVENING.

LATER TONIGHT...THE FORECAST BECOMES MORE UNCERTAIN AS THE
ATMOSPHERE WILL INITIALLY BE WORKED OVER FROM THIS AFTERNOONS MCS.
THE CONVECTIVE OUTFLOW BOUNDARY SLOWS QUITE A BIT ACROSS NORTH-
CENTRAL ARKANSAS AND THIS AREA MAY BE PRIMED FOR REDEVELOPMENT
LATER THIS EVENING...WITH THE ATMOSPHERE POTENTIALLY RELOADING
ACROSS SOUTHWESTERN PORTIONS OF THE AREA. LATEST MODEL GUIDANCE
HINTS AT THIS OCCURENCE...BUT TIMING CONTINUES TO BE A PROBLEM AS
LATEST HRRR IS FASTER WITH MOST CONVECTION PRIOR TO 06Z AND ALL
OTHER MODEL GUIDANCE NOW SLOWER AND LINGERING CONVECTION THROUGH
THE NIGHT OVER THESE LOCATIONS. PLAN TO CARRY LIKELY POPS OVER THE
SOUTH AND WEST AFTER 06Z AND WILL MAINTAIN A SEVERE THREAT FOR
DAMAGING WINDS AND LARGE HAIL.

OVERNIGHT ACTIVITY SHOULD WANE LATE TONIGHT WITH SCATTERED
THUNDERSTORM REDEVELOPMENT POSSIBLE ALONG A SOUTHWARD MOVING COLD
FRONT ALONG THE I-40 CORRIDOR BY MID MORNING. THIS FRONT WILL
CONTINUE TO DROP SOUTH THROUGH EASTERN ARKANSAS AND NORTHERN
MISSISSIPPI BY AFTERNOON WITH THUNDERSTORM ACTIVITY BECOMING MORE
NUMEROUS IN COVERAGE. THE ATMOSPHERE WILL AGAIN DESTABILIZE OVER
THE SOUTHERN HALF OF THE AREA WITH STRONG TO POTENTIALLY SEVERE
STORMS AGAIN POSSIBLE.

THE COLD FRONT WILL MOVE THROUGH THE MID SOUTH BY TUESDAY NIGHT
WITH SURFACE HIGH PRESSURE BUILDING OVER THE AREA. THE FRONT
SHOULD STALL ACROSS CENTRAL MISSISSIPPI AS UPPER LEVEL HEIGHTS
RISE. DRY AND VERY WARM WEATHER CAN BE EXPECTED WEDNESDAY THROUGH
FRIDAY MORNING. THE FRONT WILL RETURN BACK TO THE NORTH AS A WARM
FRONT BY FRIDAY ALLOWING FOR A DEEP TROPICAL MOISTURE TO ADVANCE
BACK INTO THE MID SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS WILL
AGAIN BE POSSIBLE DURING PEAK HEATING ON BOTH FRIDAY AND SATURDAY.
A DRIER AIRMASS WILL WORK INTO THE AREA BY SUNDAY HELPING TO LIMIT
DIURNAL CONVECTION. TEMPERATURES WILL REMAIN SEASONALLY WARM WITH
INCREASING HUMIDITY LEVELS THROUGH THE END OF THE EXTENDED
FORECAST PERIOD.

JLH

&&

.AVIATION...

18Z TAF SET

CONVECTIVE COMPLEX IS SET TO SWEEP THROUGH THE MIDSOUTH THIS
AFTERNOON AND EARLY THIS EVENING. THIS IS CORROBORATED WELL BY THE
LATEST HRRR RUN. HAVE TIMED TEMPO GROUPS AT ALL SITES. EXPECT A
FEW QUIET HOURS AFTER THE PASSAGE OF THE FIRST ROUND OF TSRAS.
EXPECT REDEVELOPMENT TO OCCUR OVERNIGHT AS THE FRONT MOVES INTO
THE REGION. KEPT A VCTS GOING FOR NOW SINCE IT IS DIFFICULT TO
TIME THIS MESOSCALE ACTIVITY BEYOND A FEW HOURS. EXPECT SSW WINDS
AT 8-10 KTS THIS AFTERNOON. AS THE COMPLEX MOVES THROUGH WINDS
SHOULD SHARPLY SHIFT TO THE NORTH AND GUST. ADDED A WIND GROUP TO
KJBR IN ANTICIPATION OF THIS. NOT CONFIDENT ENOUGH AT THE OTHER
3 SITES TO ADD THIS YET. EXPECT WINDS TO BACK AFTER THE COMPLEX
MOVES THROUGH AND THEN EVENTUALLY RETURN TO LIGHT SOUTHERLY
OVERNIGHT. THE FRONT WILL PASS THROUGH EARLY TUESDAY AND WINDS
WILL SHIFT TO THE NORTH AT 8-10 KTS.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  69  88  66  87 /  80  40  10  10
MKL  69  86  60  84 /  70  30  10  10
JBR  68  88  63  86 /  50  20  10  10
TUP  71  90  67  90 /  90  60  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 11, 4:01 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
401 PM CDT MON JUN 11 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-122315-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
401 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHERN
PORTIONS OF WEST TENNESSEE...EASTERN ARKANSAS...AND ALL OF NORTH
MISSISSIPPI THROUGH THIS EVENING. DAMAGING WINDS AND LARGE HAIL
WILL BE THE PRIMARY THREATS. THERE IS SOME POTENTIAL FOR WINDS IN
EXCESS OF 80 MPH WITH THE MOST INTENSE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER NORTH MISSISSIPPI
AND EASTERN ARKANSAS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE LIKELY ACROSS PORTIONS OF THE MID
SOUTH THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO
REPORT ANY WIND DAMAGE...INCLUDING TREES OR POWER LINES DOWN AND
ANY STRUCTURAL DAMAGE...OR HAIL LARGER THAN QUARTER SIZE TO THE
NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE.

JLH

In the hours before

Local storm report, Jun 11, 4:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
430 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     BRADFORD                36.07N 88.82W
06/11/2012                   GIBSON             TN   TRAINED SPOTTER

            TREES SNAPPED...LARGE LIMBS DOWN ON HWY 45 2 MILES
            OUTSIDE OF BRADFORD.

0330 PM     TSTM WND DMG     3 NNW BARTLETT          35.26N 89.85W
06/11/2012                   SHELBY             TN   TRAINED SPOTTER

            TREES DOWN NEAR RIVERCREST ELEMENTARY SCHOOL. REPORT
            RELAYED BY MSPOTTER.

0340 PM     TSTM WND DMG     BARTLETT                35.22N 89.84W
06/11/2012                   SHELBY             TN   TRAINED SPOTTER

            DUGOUT ROOF OF THE BARTLETT BAPTIST CHURCH BALLFIELD
            BLOWN ABOUT 40 FEET.

0420 PM     TSTM WND DMG     ASHLAND                 34.83N 89.18W
06/11/2012                   BENTON             MS   CO-OP OBSERVER

            60 MPH GUST REPORTED BY CO-OP OBSERVER. POWER IS OUT AS
            WELL.

&&

RRH
Local storm report, Jun 11, 4:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
432 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

JPM
Local storm report, Jun 11, 4:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
439 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     MEMPHIS                 34.93N 90.14W
06/11/2012                   DESOTO             MS   PUBLIC

            TREES SNAPPED OR UPROOTED

&&

JPM
Local storm report, Jun 11, 4:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
441 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
06/11/2012  M58.00 MPH       MADISON            TN   ASOS

            58 MPH GUST MEASURED AT JACKSON MCKELLER AIRPORT.

&&

RRH
Local storm report, Jun 11, 4:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     OLIVE BRANCH            34.95N 89.83W
06/11/2012  E60.00 MPH       DESOTO             MS   TRAINED SPOTTER

            SPOTTER ESTIMATED WIND GUST OF 60 MPH. KNOCKED FLAG POLE
            DOWN

&&

JPM
Local storm report, Jun 11, 4:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CDT MON JUN 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             2 N GERMANTOWN          35.12N 89.79W
06/11/2012  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL REPORTED NEAR WALNUT GROVE RD

0350 PM     TSTM WND GST     OLIVE BRANCH            34.95N 89.83W
06/11/2012  E60.00 MPH       DESOTO             MS   TRAINED SPOTTER

            SPOTTER ESTIMATED WIND GUST OF 60 MPH. KNOCKED FLAG POLE
            DOWN

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 12:24 PM CDTSevere Thunderstorm WarningMEGLawrence, Randolph51 min
Jun 11, 1:02 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph43 min
Jun 11, 1:10 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph50 min
Jun 11, 1:37 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi53 min
Jun 11, 2:00 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Poinsett45 min
Jun 11, 2:12 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi48 min
Jun 11, 2:25 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett35 min
Jun 11, 2:38 PM CDTSevere Thunderstorm WarningMEGMississippi52 min
Jun 11, 2:54 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett36 min
Jun 11, 3:18 PM CDTSpecial Weather StatementMEGCross, Lee, St. Francis42 min
Jun 11, 3:25 PM CDTSevere Thunderstorm WarningMEGCrittenden50 min
Jun 11, 4:03 PM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis42 min
Jun 11, 4:49 PM CDTFlash Flood WarningMEGLee, Phillips116 min
Jun 11, 5:08 PM CDTSevere Thunderstorm WarningMEGPhillips52 min
Jun 11, 3:55 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah, Tishomingo65 min
Jun 11, 3:57 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, DeSoto, Lafayette, Marshall, Panola and 3 more48 min
Jun 11, 4:35 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Lee, Marshall, Pontotoc and 4 more40 min
Jun 11, 4:53 PM CDTFlash Flood WarningMEGBenton, DeSoto, Marshall87 min
Jun 11, 4:56 PM CDTFlash Flood WarningMEGAlcorn, Benton, Itawamba, Lee, Pontotoc, Prentiss and 3 more2 hr
Jun 11, 4:56 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo49 min
Jun 11, 5:12 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Pontotoc, Prentiss, Tishomingo and 1 more48 min
Jun 11, 5:33 PM CDTTornado WarningMEGItawamba, Tishomingo12 min
Jun 11, 5:40 PM CDTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tunica, Yalobusha3 hr
Jun 11, 5:41 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe64 min
Jun 11, 5:43 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tallahatchie47 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.